WIAS Preprint No. 2108, (2015)

Plane-like minimizers for a non-local Ginzburg--Landau-type energy in a periodic medium



Authors

  • Cozzi, Matteo
  • Valdinoci, Enrico
    ORCID: 0000-0001-6222-2272

2010 Mathematics Subject Classification

  • 35R11 35A15 35B08 82B26 35B65

Keywords

  • Non-local energies, phase transitions, plane-like minimizers, fractional Laplacian

Abstract

We consider a non-local phase transition equation set in a periodic medium and we construct solutions whose interface stays in a slab of prescribed direction and universal width. The solutions constructed also enjoy a local minimality property with respect to a suitable non-local energy functional.

Appeared in

  • J. Ec. polytech. Math., 4 (2017), pp. 337-388.

Download Documents